RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 2, Pages 1–20 (Mi aa1377)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

The proof of Busemann conjecture for $G$-spaces with non-positive curvature

P. D. Andreev

Lomonosov Nothern (Arctic) Federal University, Arkhangelsk, Russia

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:2, 193–206

Bibliographic databases:

Received: 12.04.2013

Citation: P. D. Andreev, “The proof of Busemann conjecture for $G$-spaces with non-positive curvature”, Algebra i Analiz, 26:2 (2014), 1–20; St. Petersburg Math. J., 26:2 (2015), 193–206

Citation in format AMSBIB
\Bibitem{And14}
\by P.~D.~Andreev
\paper The proof of Busemann conjecture for $G$-spaces with non-positive curvature
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 2
\pages 1--20
\mathnet{http://mi.mathnet.ru/aa1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242034}
\elib{http://elibrary.ru/item.asp?id=21826351}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 2
\pages 193--206
\crossref{https://doi.org/10.1090/S1061-0022-2015-01336-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922320748}


Linking options:
  • http://mi.mathnet.ru/eng/aa1377
  • http://mi.mathnet.ru/eng/aa/v26/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. D. Andreev, V. V. Starostina, “Geometry of tangent cone to $G$-space of nonpositive curvature with distinguished family of segments”, Russian Math. (Iz. VUZ), 60:1 (2016), 1–10  mathnet  crossref  isi
    2. P. D. Andreev, “Normed Space Structure on a Busemann $G$-Space of Cone Type”, Math. Notes, 101:2 (2017), 193–202  mathnet  crossref  crossref  mathscinet  isi  elib
    3. P. D. Andreev, “Foundations of singular Finsler geometry”, Eur. J. Math., 3:4, SI (2017), 767–787  crossref  mathscinet  zmath  isi  scopus
    4. P. D. Andreev, V. V. Starostina, “Normirovannye ploskosti v kasatelnom konuse k khordovomu prostranstvu nepolozhitelnoi krivizny”, Izv. vuzov. Matem., 2019, no. 1, 3–17  mathnet
    5. Gu Sh., “On Small Metric Spheres and Local Cone Structures of Busemann G-Spaces”, Houst. J. Math., 45:1 (2019), 285–291  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:414
    Full text:47
    References:39
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019